# SDR HALA0000108

- Difficulty date: April 3, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

LAX - FLT 10 - NR 3 GEN WOULD NOT PARALLEL VOLTS AND FREQS OK.  REPLACED GCU AND LOAD CONT, GEN STILL WOULD NOT PARALLEL.  PLACARDED NR 3 GEN PARALLELING SYSTEM INOPERATIVE.  (M)
